Rémi Léandre

  • homepage

  • Path integrals in non-commutative geometry, in Encyclopedia of Mathematical Physics (Elsevier, 2006)

  • Stochastic analysis without probability: study of some basic tools, J. Pseudo-Differ. Oper. Appl. 1 (2010), no. 4, 389–400, preprint version pdf

  • Theory of distributions in the sense of Connes-Hida and Feynman path integral on a manifold, ps

  • Connes-Hida calclus in index theory, ps

  • A Lie algebroid on the Wiener space, Adv. Math. Phys. 2010, Art. ID 146719, 17 pp. MR2011j:58064

  • J D S Jones, Rémi Léandre, L pL_p Chen forms on loop spaces, In: Barlow M, Bingham N (eds.) Stochastic Analysis, 104–162, Cambridge Univ. Press 1991

Created on January 30, 2012 at 19:23:00. See the history of this page for a list of all contributions to it.